# SDR A6WA201140009

- Difficulty date: December 3, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR HAS CORROSION.  NOTED AT CONNECTION OF GROUNDS N3597, N3598, N3599.  REPAIRED IAW REO 601R-53-21-1214.
